Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 206, NWS Pueblo, CO

August 6, 2007Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 6, 2007, 7:54 PM MDT for Kiowa County, Colorado. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2007, 7:54 PM MDT (01:54 UTC)
Expired
Aug 6, 2007, 8:42 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 7:58 PM MDTTSTM WND GST 64Sheridan Lake, CO
Aug 6, 8:05 PM MDTHAIL 0.75N Sheridan Lake, CO
Aug 6, 8:05 PM MDTHAIL 0.75Sheridan Lake, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 070154
SVRPUB
COC061-070300-
/O.NEW.KPUB.SV.W.0206.070807T0154Z-070807T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
754 PM MDT MON AUG 6 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 900 PM MDT...

* AT 750 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 4 MILES SOUTHWEST OF
  SHERIDAN LAKE...OR 27 MILES NORTHEAST OF LAMAR...AND WAS MOVING
  TOWARD THE NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3841 10250 3826 10233 3841 10205 3861 10204
      3861 10239

$$
4 follow-up statements
000 
WWUS55 KPUB 070202
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
802 PM MDT MON AUG 6 2007

COC061-070300-
/O.CON.KPUB.SV.W.0206.000000T0000Z-070807T0300Z/
KIOWA CO-
802 PM MDT MON AUG 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
SHERIDAN LAKE...OR 29 MILES WEST OF TRIBUNE...AND WAS MOVING TOWARD
THE NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE.
  OPEN COUNTRY OF EASTERN KIOWA COUNTY.
  TOWNER.

AT 758 PM A NATIONAL WEATHER SERVICE SPOTTER SAW A WIND GUST UP TO 
64 MPH IN SHERIDAN LAKE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3841 10250 3826 10233 3841 10205 3861 10204
      3861 10239

$$
000 
WWUS55 KPUB 070214
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
812 PM MDT MON AUG 6 2007

COC061-070300-
/O.CON.KPUB.SV.W.0206.000000T0000Z-070807T0300Z/
KIOWA CO-
812 PM MDT MON AUG 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN KIOWA COUNTY...

AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
SHERIDAN LAKE...OR 26 MILES WEST OF TRIBUNE...AND WAS MOVING TOWARD 
THE NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS DEVELOPING 
OVER BRANDON AND WAS ALSO MOVING TO THE NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE.
  TOWNER.
  BRANDON.

AT 805 PM A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL IN 
SHERIDAN LAKE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.

LAT...LON 3841 10250 3826 10233 3841 10205 3861 10204
      3861 10239

$$
000 
WWUS55 KPUB 070224
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
824 PM MDT MON AUG 6 2007

COC061-070300-
/O.CON.KPUB.SV.W.0206.000000T0000Z-070807T0300Z/
KIOWA CO-
824 PM MDT MON AUG 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

AT 823 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6 MILES
NORTHEAST OF SHERIDAN LAKE...OR 24 MILES WEST OF TRIBUNE...AND WAS
MOVING TOWARD THE NORTHEAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN KIOWA
COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE 
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST 
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3841 10250 3842 10230 3841 10205 3861 10204
      3861 10251

$$
000 
WWUS55 KPUB 070242
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
843 PM MDT MON AUG 6 2007

COC061-070253-
/O.CAN.KPUB.SV.W.0206.000000T0000Z-070807T0300Z/
KIOWA CO-
843 PM MDT MON AUG 6 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN KIOWA COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3841 10250 3842 10230 3841 10205 3861 10204
      3861 10251

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:24 PM MDT, 4 hours 30 minutes earlier.

Area forecast discussion, Aug 6, 3:24 PM MDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT MON AUG 6 2007

.SHORT TERM...
(TONIGHT AND TUESDAY)

...MORE STRONG THUNDERSTORMS THROUGH TOMORROW...

SEVERE WEATHER AND LOCALLY HEAVY RAINFALL REMAINS THE MAIN CONCERN
THIS EVENING AND AGAIN ON TUESDAY. SE CO CURRENTLY SIT ON THE SRN
FRINGES OF A STRONG SUMMER JET MOVING THROUGH THE NRN PLAINS/GRT
LAKES. A BOUNDARY SITS OVER SE CO ASSOCIATED WITH A DEEP SFCE LOW.
THIS PATTERN HAS BEEN WELL-ADVERTISED BY THE MODELS FOR AT LEAST THE
PAST WEEK. THERE IS JUST ENOUGH SHEAR N OF THE BNDRY THAT A ROTATING
STORM OR TWO CANNOT BE RULED OUT ESPECIALLY INVOF THE BOUNDARY THIS
EVE. SO FAR...TSTORMS HAVE BEEN VERY PULSE-LIKE...BUT WITH DEW IN
THE LOWER 60S THERE IS PLENTY OF CAPE AND A FEW OF THESE STORMS SO
FAR HAVE BEEN SHOWING STRONG ELEVATED CORES WITH PARAMETERS
INDICATING THE LIKELIHOOD OF HAIL UP TO GOLF BALL SIZE. MAIN FOCUS
FOR INITIATION HAS BEEN TWO CONVERGENCE ZONES...ONE ROUGHLY FROM
KTAD TO KLAA...AND ANOTHER RUNNING E OF I-25 TO THE NE  THROUGH ERN
PUEBLO CNTY AND NEWD TO KITR.  WITH STORM MOVEMENT GENERALLY TO THE
NE...THE I-25 CORRIDOR MAY ESCAPE THE BULK OF THE HEAVY
RAIN...THOUGH WILL HAVE TO MONITOR SEVERE AND FLOODING THREAT
THROUGH THIS EVE.

MORE STORMS TO COME TOMORROW...WITH PERHAPS SLIGHTLY BETTER COVERAGE
ESPECIALLY OVER THE PLAINS. A LARGE ARE OF ACTIVE CONVECTION OVR SRN
NM IS LIKELY TO SWING OVR THE REGION TOMORROW. SFC LOW WILL SHIFT
NWD...SO EXPECT MAIN  TSTROM THREAT TO BE N OF ROUTE 50 DURING THE
AFTERNOON. TEMPS WILL BE RUNNING A DEGREE OR TWO LOWER THAN TODAYS
HIGHS. FEW CHANGES MADE TO GOING FCST FOR TOMORROW. ROSE

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

LONGER TERM METEOROLOGICAL CONCERNS CONTINUE TO BE HOW LONG DOES
CURRENT DEEP MOISTURE PLUME REMAIN OVER CWFA AND TEMPERATURES.

LATEST LONGER TERM MODELS CONTINUE TO INDICATE THAT DEEP MOISTURE
PLUME REMAINS IN THE VICINITY OF THE CWFA INTO TUESDAY
NIGHT...WITH SOMEWHAT RATHER SUBSTANTIAL DRYING OF THE COLUMN THEN
PROJECTED FROM WEDNESDAY INTO FRIDAY/SATURDAY.

A MODEST REBOUND IN MOISTURE LEVELS IS THEN PROJECTED TO OCCUR
OVER THE CWFA BY NEXT SUNDAY AND MONDAY...THEREFORE HAVE PAINTED
ISOLATED TO SCATTERED POPS FOR TUESDAY NIGHT...WITH GENERALLY
ISOLATED POPS FOR THE REMAINDER OF THE LONG TERM...WITH A SLIGHT
INCREASE OF POPS DEPICTED BY NEXT SUNDAY AND MONDAY.

AS AN UPPER HIGH MOVES FROM EASTERN TEXAS AT 06Z WEDNESDAY INTO
COLORADO BY THIS WEEKEND...EXPECT THAT MAXIMUM TEMPERATURES TO RUN
WELL ABOVE CLIMATOLOGICAL AVERAGES...WITH SEVERAL LOCATIONS OVER
THE EASTERN PLAINS THREATENING THE 100F DEGREE MARK FROM THURSDAY
INTO EARLY NEXT WEEK. ONCE AGAIN...GRADIENT WINDS EXPECTED TO
REMAIN ON THE LOW END OF THE WIND SCALE THROUGH THE LONG TERM.

&&

.AVIATION...

MAIN CONCERN WILL BE SCATTERED THUNDERSTORMS OVER
SOUTHEAST COLORADO THIS EVENING. A FEW OF THESE STORMS MAY BECOME
SEVERE...PARTICULARLY EAST OF THE INTERSTATE 25 CORRIDOR. THESE
STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE...IN
ADDITION TO LOCALLY HEAVY RAINFALL PRODUCING IFR CONDITIONS. STORMS
SHOULD WIND DOWN AFTER MIDNIGHT. GREATER COVERAGE OF THUNDERSTORMS
MAY OCCUR TOMORROW AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 6, 6:51 AM MDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
651 AM MDT MON AUG 6 2007

COZ058>089-093>099-071300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
651 AM MDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN COLORADO THIS
AFTERNOON...CONTINUING INTO THIS EVENING.  ONCE AGAIN...THE PRIMARY
THREATS FROM ANY STORMS FORMING TODAY ARE HEAVY RAIN...LOCALIZED
FLOODING...AND LIGHTNING.  ADDITIONALLY...A FEW STORMS COULD PRODUCE
1/2 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ON TUESDAY...THEN CONVECTION IS EXPECTED TO BECOME
MORE ISOLATED IN NATURE FOR WEDNESDAY AND INTO THE WEEKEND. THE
PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND
LIGHTNING...ALONG WITH PERIODS OF HEAVY RAIN...ESPECIALLY IN AND
NEAR THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS SOUTHEAST AND SOUTH
CENTRAL COLORADO.

In the hours before

Local storm report, Aug 6, 5:35 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             5 SE GREENLAND          39.10N 104.76W
08/06/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Aug 6, 5:40 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
540 PM MDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             18 NNE COLORADO SPRINGS 39.10N 104.63W
08/06/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            2.5 INCH PER HOUR RAINFALL

&&

KT
Local storm report, Aug 6, 6:09 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND GST     7 NNW PUEBLO WEST       38.44N 104.77W
08/06/2007  E70 MPH          PUEBLO             CO   NWS EMPLOYEE

&&

METZE
Local storm report, Aug 6, 6:12 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             17 SSE HIGBEE           37.55N 103.28W
08/06/2007  E1.00 INCH       LAS ANIMAS         CO   PUBLIC

0440 PM     HAIL             2 SE ROCKY FORD         38.02N 103.69W
08/06/2007  M0.75 INCH       OTERO              CO   TRAINED SPOTTER

            MOSTLY 1/2 INCH, FEW 3/4 INCH SIZE.

0504 PM     TSTM WND GST     AIR FORCE ACADEMY       38.98N 104.86W
08/06/2007  M68.00 MPH       EL PASO            CO   OTHER FEDERAL

            RAMPART CENTER WIND SENSOR

0524 PM     HAIL             5 SE GREENLAND          39.10N 104.76W
08/06/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0527 PM     HAIL             18 NNE COLORADO SPRINGS 39.10N 104.63W
08/06/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            2.5 INCH PER HOUR RAINFALL

0608 PM     TSTM WND GST     7 NNW PUEBLO WEST       38.44N 104.77W
08/06/2007  E70.00 MPH       PUEBLO             CO   NWS EMPLOYEE

&&

METZE
Local storm report, Aug 6, 6:58 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 WNW PUEBLO WEST       38.38N 104.81W
08/06/2007  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

KT
Local storm report, Aug 6, 7:25 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
725 PM MDT MON AUG 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             4 NE CUCHARA            37.42N 105.05W
08/06/2007  M0.75 INCH       HUERFANO           CO   PUBLIC

&&

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:01 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 6, 6:13 PM MDTSevere Thunderstorm WarningPUBProwers53 min
Aug 6, 7:12 PM MDTSevere Thunderstorm WarningPUBHuerfano52 min
Aug 7, 5:54 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more14 hr
Aug 7, 5:43 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.